# SDR USAA2013012300009

- Difficulty date: December 18, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6552878097
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 FILIFORM CORROSION ON AFT LEFT ENTRY DOOR LONGITUDINAL CHORD AT BS 917, WL 208.1, LBL 43.  REPLACED AFT LEFT ENTRY DOOR LONGITUDINAL CHORD AT BS 917, WL 208.1, LBL 43 IAW B737 SRM 51-40-02-0G, PAR 7D, FIG 12.
